Alert archive / New York / Frost Advisories in 2009

Frost Advisory 6, NWS Buffalo, NY

May 25, 2009Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this frost advisory at May 25, 2009, 3:14 AM EDT for Jefferson County, Lewis County, Oswego County, New York. It took effect at May 26, 2009, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 25, 2009, 3:14 AM EDT (07:14 UTC)
In effect from
May 26, 2009, 2:00 AM EDT
Expired
May 26, 2009, 7:00 AM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2009-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2009-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 250714
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
314 AM EDT MON MAY 25 2009

...AREAS OF FROST EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF
LAKE ONTARIO TONIGHT...

.HIGH PRESSURE DRIFTING ACROSS SOUTHERN QUEBEC WILL BRING CLEAR
SKIES...LIGHT WINDS AND DRIER AIR TO THE NORTH COUNTRY TONIGHT.
THIS WILL ALLOW TEMPERATURES OVER THE HIGHER ELEVATIONS TO GET
COLD ENOUGH FOR AREAS OF FROST. 

NYZ007-008-251515-
/O.NEW.KBUF.FR.Y.0006.090526T0600Z-090526T1100Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
314 AM EDT MON MAY 25 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY. 

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS TONIGHT. THIS WILL RESULT IN AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
4 follow-up statements
000 
WWUS71 KBUF 251348
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
948 AM EDT MON MAY 25 2009

...AREAS OF FROST EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF
LAKE ONTARIO TONIGHT...

.HIGH PRESSURE DRIFTING ACROSS SOUTHERN QUEBEC WILL BRING CLEAR
SKIES...LIGHT WINDS AND DRIER AIR TO THE NORTH COUNTRY TONIGHT.
THIS WILL ALLOW TEMPERATURES OVER THE HIGHER ELEVATIONS TO GET
COLD ENOUGH FOR AREAS OF FROST.

NYZ007-008-252200-
/O.CON.KBUF.FR.Y.0006.090526T0600Z-090526T1100Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
948 AM EDT MON MAY 25 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS TONIGHT. THIS WILL RESULT IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

RSH
000 
WWUS71 KBUF 251917
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT MON MAY 25 2009

...AREAS OF FROST EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF
LAKE ONTARIO TONIGHT...

.HIGH PRESSURE DRIFTING ACROSS SOUTHERN QUEBEC WILL KEEP CLEAR
SKIES...LIGHT WINDS AND DRY AIR ACROSS THE NORTH COUNTRY TONIGHT.
THIS WILL ALLOW TEMPERATURES OVER THE HIGHER ELEVATIONS TO GET
LOW ENOUGH FOR AREAS OF FROST TO FORM AFTER MIDNIGHT.

NYZ006-260330-
/O.EXA.KBUF.FR.Y.0006.090526T0600Z-090526T1100Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
317 PM EDT MON MAY 25 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY. 

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS TONIGHT. THIS WILL RESULT IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

NYZ007-008-260330-
/O.CON.KBUF.FR.Y.0006.090526T0600Z-090526T1100Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
317 PM EDT MON MAY 25 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS TONIGHT. THIS WILL RESULT IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

RSH
000 
WWUS71 KBUF 260159
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT MON MAY 25 2009

...AREAS OF FROST EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF
LAKE ONTARIO OVERNIGHT...

.HIGH PRESSURE DRIFTING ACROSS SOUTHERN QUEBEC WILL KEEP CLEAR
SKIES...LIGHT WINDS AND DRY AIR ACROSS THE NORTH COUNTRY 
OVERNIGHT. THIS WILL ALLOW TEMPERATURES OVER THE HIGHER
ELEVATIONS TO GET LOW ENOUGH FOR AREAS OF FROST TO FORM TOWARD
TUESDAY MORNING.

NYZ006>008-261000-
/O.CON.KBUF.FR.Y.0006.090526T0600Z-090526T1100Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
959 PM EDT MON MAY 25 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS OVERNIGHT. THIS WILL RESULT IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

TMA
000 
WWUS71 KBUF 260731
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
331 AM EDT TUE MAY 26 2009

...AREAS OF FROST EXPECTED ACROSS THE HIGHER ELEVATIONS EAST OF
LAKE ONTARIO EARLY THIS MORNING...

.HIGH PRESSURE DRIFTING ACROSS SOUTHERN QUEBEC WILL KEEP CLEAR
SKIES...LIGHT WINDS AND DRY AIR ACROSS THE NORTH COUNTRY
EARLY THIS MORNING. THIS WILL ALLOW TEMPERATURES OVER THE HIGHER
ELEVATIONS TO GET LOW ENOUGH FOR AREAS OF FROST TO FORM. 

NYZ006>008-261100-
/O.CON.KBUF.FR.Y.0006.000000T0000Z-090526T1100Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
331 AM EDT TUE MAY 26 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. 

TEMPERATURES WILL COOL INTO THE MID 30S ACROSS THE HIGHER
ELEVATIONS EARLY THIS MORNING. THIS WILL RESULT IN AREAS OF
FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at May 25, 3:12 AM EDT, 2 minutes earlier.

Area forecast discussion, May 25, 3:12 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
312 AM EDT MON MAY 25 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD DOWN FROM ONTARIO AND BRING ANOTHER
BEAUTIFUL DAY TO WESTERN AND CENTRAL NEW YORK FOR THE HOLIDAY WITH
PLENTY OF SUNSHINE AND SEASONABLE TEMPERATURES. THE DRY WEATHER WILL
LINGER INTO MUCH OF TUESDAY BEFORE A WARM FRONT LIFTS NORTH TOWARD
OUR REGION AND BRINGS AN INCREASING THREAT OF SHOWERS LATER TUESDAY
AND TUESDAY NIGHT. THE FRONT WILL THEN LINGER IN THE AREA AS LOW
PRESSURE RUNS ALONG IT WEDNESDAY AND THURSDAY WHICH WILL RESULT IN
SOME MUCH NEEDED RAINFALL. HIGH PRESSURE AND DRY WEATHER RETURNS
AGAIN FOR NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE CENTERED JUST WEST OF JAMES BAY EARLY THIS MORNING
WILL MOVE SLOWLY TO THE SOUTHEAST TODAY AND TONIGHT. THE
ANTICYCLONIC CIRCULATION AROUND THE HIGH WILL RESULT IN SLIGHTLY
COOLER 850 TEMPERATURES TODAY...BUT THE ABUNDANT SUNSHINE...
COMBINED WITH THE DRY CONDITIONS AT THE GROUND...WILL ALLOW
AFTERNOON TEMPERATURES TO WARM ABOVE GFS AND NAM MOS GUIDANCE ONCE
AGAIN. THE EXCEPTION TO THIS GENERAL TREND WILL BE CLOSE TO THE LAKE
ONTARIO AND LAKE ERIE SHORES WHERE THE NORTHEAST FLOW WILL KEEP
READINGS A LITTLE COOLER.

THE MID AND HIGH LEVEL CLOUDS THAT ARE NUDGING THE SOUTHERN TIER
SHOULD SETTLE TO THE SOUTH LATER THIS MORNING AS THE SURFACE RIDGE
BUILDS INTO THE LOWER LAKES AND THE CONFLUENT FLOW ALOFT
STRENGTHENS.

TONIGHT...THE SURFACE RIDGE WILL SETTLE OVER SOUTHERN QUEBEC. THIS
WILL RESULT IN MAINLY CLEAR SKIES AND EASTERLY WINDS UNDER 10 MPH.
AREAS EAST OF LAKE ONTARIO WILL LIKELY SEE THE LIGHTEST WINDS AND
SLIGHTLY LOWER DEWPOINTS DUE TO A CLOSER PROXIMITY TO THE CENTER
THE HIGH. THEREFORE...EXPECT THE HIGHER ELEVATIONS OF JEFFERSON AND
LEWIS COUNTIES TO GET COLD ENOUGH FOR SOME FROST.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
THIS PERIOD WILL FEATURE UNSETTLED AND AT TIMES WET WEATHER FOR OUR
REGION FOR A CHANGE...BUT PRECISE DETAILS ON TIMING AND AMOUNT OF
QPF ARE STILL IN QUESTION. THE WX PATTERN IS ANOMALOUSLY WEAK ACROSS
THE USA FOR MAY...MORE LIKE LATE SUMMER WITH MAIN JET WELL NORTH IN
CANADA AND A WEAKENING WARM CORE SEMI TROPICAL LOW WHICH ORIGINATED
OVER FLA HAVING DRIFTED NORTHWEST TO ARK/MO. THIS HAS RESULTED IN A
BROAD SOUTHEAST FLOW OF INCREASING MOISTURE ACROSS NEARLY ALL OF THE
NATION BELOW THE 40TH PARALLEL. THERE IS A CONFLUENT UPPER FLOW FROM
THE LAKES TO NEW ENG HOWEVER AND THIS WILL PREVENT THE MOISTURE FROM
PUSHING NORTH THROUGH EARLY TUES LEAVING US HIGH AND DRY. HOWEVER...AS
THIS FLOW WEAKENS...AND WEAK SHORT WAVE APPROACHES FROM THE PLAINS
AND MIDWEST...THE MOISTURE LURKING TO OUR SOUTH WILL EVENTUALLY BE
DRAWN NORTH AND NORTHWEST INTO OUR AREA BEGINNING LATER TUESDAY.

00Z MODELS HAVE PULLED BACK START TIME OF SHOWERS...WITH BOTH NAM
AND GFS ONLY SHOWING RAIN GETTING TO SRN TIER BY LATE TUES. EARLIER
RUNS WERE MORE AGGRESSIVE...SO WILL TONE DOWN OUR POPS BUT STILL
BRING CHC POPS AS FAR NORTH AS LK ONTARIO BY 00Z WED...LIKELY
ACROSS SRN TIER LATE IN DAY. ALSO BUMPED TEMPS UP INTO U60S/L70S
WITH SOME SUN THROUGH MIDDAY.

MODELS ALSO IN GOOD AGREEMENT IN TAKING INITIAL SURGE OF MOISTURE
NORTHWARD ACROSS CNTRL NY WITH LESSER AMTS IN WEST...THEN DEVELOPING
A WARM FRONT OF SORTS ACROSS LK ONTARIO TO NEW ENG. THIS WOULD
PLACE MOST OF OUR AREA IN WARM SECTOR WED AFTERNOON AND NIGHT...WITH
JUST SCATD SHOWERS AND MUCH DRY TIME. TRIED TO REFLECT THIS PATTERN
IN LOWERING POPS SOMEWHAT DURING THAT PERIOD AND ADD ISOLD THUNDER AS
WELL. ALSO BUMPED TEMPS UP A FEW DEG AND INCREASED DEW PTS.

WEAK SFC LOW...REMNANTS OF THE WARM CORE LOW OVER MISSOURI
TODAY...EVENTUALLY GETS SWEPT EASTWARD AND PASSES JUST TO OUR NORTH
THURSDAY MORNING. THIS PATH WOULD RESULT IN ONLY A FEW SHOWERS FOR
MOST OF OUR AREA ON THE SOUTH SIDE OF THE SYSTEM. BUT DID INCREASE
POPS TO 70 LATER WED NT AND MOST OF THURS AREAWIDE AS IT PASSES.
SLOW IMPROVEMENT FROM WEST TO EAST THURS NT AND SYSTEMS PULLS EAST.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
RIDGING TRIES TO BUILD IN FRIDAY BUT REMNANT MOISTURE IN THE CYCLONIC
FLOW MAY SLOW THE CLEARING. WILL CARRY CHC POPS IN AM EAST...SLIGHT
CHC WEST...NOT A BAD DAY. SAT AND SUN LOOK A BIT UNCERTAIN BUT
GENERALLY DRY WITH HIGH PRESSURE ON SAT. SUN DRY ON HPC AND GFS
PROGS BUT WEAK WAVE PASSES TO OUR SOUTH ON ECMWF WITH SHOWER THREAT.
WILL LEAN TWD DRIER SOLUTION AT THIS TIME. EC COOLER THAN GFS WITH
STRONGER UPPER LOW OVER ONT/QUEBEC. GFS FLATTER AND FARTHER
EAST...CONTINUING TREND OF PAST FEW RUNS.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE CENTERED JUST WEST OF JAMES BAY WILL DRIFT SLOWLY TO
THE SOUTHEAST TODAY AND TONIGHT. DRY AIR ASSOCIATED WITH THE HIGH
NORTHEAST SURFACE WINDS TODAY WILL PRODUCE CROSS WINDS ON THE MAIN
RUNWAYS OF THE TAF SITES...BUT SPEEDS WILL GENERALLY BE 10 KNOTS OR
LESS.

OUTLOOK...
TUESDAY...VFR/MVFR WITH RAIN MAINLY FROM THE FINGER LAKES WEST LATE.
WEDNESDAY AND THURSDAY...MVFR AND LOCAL IFR WITH PERIODS OF RAIN.
FRIDAY...VFR.

&&

.MARINE...
NO MARINE FLAGS ARE EXPECTED FOR THE NEXT SEVERAL DAYS. HIGH
PRESSURE WILL BUILD SOUTH AND EAST ACROSS THE LAKES TODAY AND
TONIGHT...WITH MODERATE TO FRESH NORTHEAST WINDS PRODUCING 2 TO 3
FOOT WAVES ON LAKE ONTARIO. WINDS WILL THEN TURN EASTERLY AS A WARM
FRONT APPROACHES LATER TUESDAY AND REMAIN SO THROUGH MIDWEEK. SPEEDS
WILL BE LIGHT ENOUGH TO PRECLUDE ANY SMALL CRAFT ADVISORY SITUATIONS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 2 AM TO 7 AM EDT TUESDAY FOR NYZ007-008.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...TJP
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...TJP
MARINE...SFM/TJP
Hazardous weather outlook, May 24, 5:21 AM EDT, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
521 AM EDT SUN MAY 24 2009

NYZ001>008-010>014-019>021-085-250930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
521 AM EDT SUN MAY 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
521 AM EDT SUN MAY 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Frost Advisories in New York, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.